Propagation algorithms for lexicographic ordering constraints

Frisch, A. M., Hnich, B., Kiziltan, Z., Miguel, I. and Walsh, T. (2006) Propagation algorithms for lexicographic ordering constraints. Artificial Intelligence, 170 (10). 803 - 834. ISSN 0004-3702

Abstract

Metadata

Authors/Creators:
  • Frisch, A. M. (frisch@cs.york.ac.uk)
  • Hnich, B. (brahim.hnich@ieu.edu.tr)
  • Kiziltan, Z. (zkiziltan@deis.unibo.it)
  • Miguel, I. (ianm@dcs.st-and.ac.uk)
  • Walsh, T. (tw@cse.unsw.edu.au)
Keywords: Artificial intelligence; Constraints; Constraint programming; Constraint propagation; Lexicographic ordering; Symmetry; Symmetry breaking; Generalized arc consistency; Matrix models
Institution: The University of York
Academic Units: The University of York > Computer Science (York)
Depositing User: York RAE Import
Date Deposited: 17 Aug 2009 16:03
Last Modified: 17 Aug 2009 16:03
Published Version: http://dx.doi.org/10.1016/j.artint.2006.03.002
Status: Published
Publisher: Elsevier Science B.V., Amsterdam
Identification Number: 10.1016/j.artint.2006.03.002

Share / Export

Statistics